# SDR QXEA0300321

- Difficulty date: February 28, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,702 hours, 4,257 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND MAIN LANDING GEAR STRUT CHAFED AT THREE LOCATION ON AFT SIDE NEAR NITROGEN SERVICE POINT.  REPAIRED IAW CMM 32-11-03, PAGE 602, 2A.
